# SDR IPXA2017013113549

- Difficulty date: January 31, 2017
- Submitted: February 1, 2017
- Operation: Air carrier
- Aircraft: N578UP
- Make and model: Boeing 747-45E
- Aircraft serial: 27154
- Aircraft time: 98,548 hours, 16,530 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Part number: 65B065263
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD LWR CARGO BEAM DAMAGED STA 571 RBL 24-RBL 45. REPLACED AND REPAIRED BEAM IAW EO B747-5320-62864-B.
